Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 8, Pages 1359–1373 (Mi zvmmf608)  

Construction of a unified model for crystal and nearly crystal structures

D. V. Kovalenko

Novgorod State University after Yaroslav the Wise

Abstract: Mathematical models (point systems) of the atom arrangement in solids are considered. A new approach to the design of such models is proposed. It is based on the operation of differentiation introduced for point systems. The differentiation operation is used to obtain a general mathematical criterion for distinguishing between various types of crystal and nearly crystal structures. Several theorems are proved that specify the constraints on point systems that lead to such structures.

Key words: models of crystal structures, numerical grid generation, unstructured meshes.

Full text: PDF file (2347 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:8, 1311–1324

Bibliographic databases:
UDC: 519.677
Received: 11.11.2004

Citation: D. V. Kovalenko, “Construction of a unified model for crystal and nearly crystal structures”, Zh. Vychisl. Mat. Mat. Fiz., 45:8 (2005), 1359–1373; Comput. Math. Math. Phys., 45:8 (2005), 1311–1324

Citation in format AMSBIB
\Bibitem{Kov05}
\by D.~V.~Kovalenko
\paper Construction of a unified model for crystal and nearly crystal structures
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 8
\pages 1359--1373
\mathnet{http://mi.mathnet.ru/zvmmf608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2191850}
\zmath{https://zbmath.org/?q=an:1117.82326}
\elib{https://elibrary.ru/item.asp?id=9142411}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 8
\pages 1311--1324
\elib{https://elibrary.ru/item.asp?id=13494609}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf608
  • http://mi.mathnet.ru/eng/zvmmf/v45/i8/p1359

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:166
    Full text:93
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021